# SDR AALA201711079012

- Difficulty date: November 6, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 14,300 hours, 2,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L SLIDE DOOR COVER WAS NOT ATTACHED PROPERLY, NOT LOCKED IN POSITION. REPOSITIONED AND RELATCHED SLIDE DOOR COVER INTO PROPER POSITION, NOT DAMAGE NOTED.
